# SDR CALA9900401

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT FORWARD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE.  THE WIRE WAS REPAIRED IAW WPM 20-10-13, PAGE 1.  OPERATION OF THE EXIT LIGHT CHECKED GOOD.
